Facebook Pixel
EmpowHER Guest

I am scared that I might be pregnant :(

By Anonymous November 11, 2016 - 8:14am
Rate This

My last period started on 17th October 2016. On the third day and 4th day i had sex with my boyfriend. we use condom. After that i took i pill for more precaution. One week after intercourse for 5 days i had very light brown spotting . My cycle range between 32-35 days since last 5 months. So i am supposed to get my period on 20th November. But since last night..i am having cramps..abdominal discomfort..and brown spotting.Do you think i am pregnant i am very scared.

Add a Comment3 Comments


Hello Anonymous,

Welcome to EmpowHER. I am very glad that you reached out to us with your concern that you might be pregnant.

There is no way that you can be pregnant. You were not at risk when you had intercourse while having your period.

Your partner used a condom, and that offered another layer of protection.

Though there was no need to take the I-pill, you did and that was another guarantee that pregnancy was prevented.

The very light spotting was proof the I-pill worked. It was so light because you had just had your period and there was not time for the lining of your uterus to build up. When you have a period, the flow is the lining of the uterus that is being shed.

Your period, which is due to start on November 20, may start on time or earlier or later because of taking the I-pill.

I hope this calms your fear,

November 11, 2016 - 9:30am
(reply to Maryann Gromisch RN)

Thank you so much for your reply. What i am more concerned about is my second time. First time brown discharge happened because of i pill that i can understand but why i am getting it again second time. This is 10 days before my coming period.. so i am concerned is it because of implantation or because of ovulation. Is early ovulation possible in long cycles. Some people say that in PCOS you can ovulate any time but like i said i am regular from last 5 month. I am so stressed right now.

November 12, 2016 - 10:04am
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

Thank you so much for your reply . i am concerned about the second time. First time brown spotting was because of pill. Why again i am having the same thing after 10 days of previous spotting.My stomach feel bloated ..i am having cramps..its been 2 days. Is it because of ovulation or implantation. Is there any way that you ovulate early in long cycles.

November 12, 2016 - 5:38am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!